# SDR DALA2018030801476

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT AND RT FORMERS ON STA Y=694 AT KEEL BEAM AREA. LT AND RT FORMERS ON STA Y=694 AT KEEL BEAM AREA WERE REPAIRED (PERMANENT REPAIR) PER SRM 53-00-06-2R-2.
